DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER, 1500CC; BOTTLE, COLLECTION, VACUUM
Back to Search Results |
| Model Number |
PHESL-1500B |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A user facility reported, "there have been multiple reports of the suction canisters not sealing at the top.It does not cause a suction problem, yet when the staff pull the suction canister from the machine, the lid pops off and exposes the fluid.This is an infection control risk to our staff." six complaints of this nature were reported.This report is 2 of 6.Deroyal industries, inc.Has requested return of the device or sample of device but it has not been received.The investigation is still ongoing and is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
Event or Problem Description
A user facility reported, there have been multiple reports of the suction canisters not sealing at the top.It does not cause a suction problem, yet when the staff pull the suction canister from the machine, the lid pops off and exposes the fluid.This is an infection control risk to our staff.".
Additional Manufacturer Narrative
A user facility reported, "there have been multiple reports of the suction canisters not sealing at the top.It does not cause a suction problem, yet when the staff pull the suction canister from the machine, the lid pops off and exposes the fluid.This is an infection control risk to our staff." six complaints of this nature were reported.This report is 2 of 6.Deroyal industries, inc.Received the device from lot 62055613 for evaluation and testing.34 of these returned parts were evaluated and tested with visual inspections, shut off testing, and containment testing.Each sample passed all criteria for each test and were found to be within specification.The instructions for use for also reviewed and were found to be appropriate for set up and assembly of the canisters.No updates were required.Specifications and work orders were also reviewed for this lot and all were found to be appropriate and with no issues.An inventory check was also performed on 32 canisters of a different lot of the 1500cc canister, each of these canisters were acceptable.Failure modes and effects analysis (fmea) and corrective and preventive actions (capas) were reviewed for the 1500cc canisters, no updates nor capas were required.A complaint to sales analysis was completed over the past two years and found to be 0.0003%.Root cause: because no issues were found in production records and the issue was unable to be recreated in testing, no root cause was able to be determined.Corrective and preventive actions: because no root cause was able to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.